# SDR IPXA2023120524330

- Difficulty date: November 3, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 33,977 hours, 20,872 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Part number: UNKNOWN
- Part serial: NA
- Condition: Missing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW ENTRY DOOR SCREWS MISSING AT INTERNAL COVER. DOT119-005 REPLACED MISSING SCREWS CREW ENTRY DOOR INTERNAL COVER IAW SRM 51-40-02-0G-0
